# SDR YENA20160416329

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 16,073 hours, 10,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WET AREA RT SEAT TRACK, 2 INCHES AFT OF FRAME 17, RBL 10.  R & R THE SEAT TRACKIAW SRM 51-41-01, 51-41-02, 51-43-03, AND 51-43-04.
